ホーム    このサイトについて    論文の投稿について        English    図書館    茨城大学    問合せ

検索対象:リポジトリ全体

(収録種別:雑誌論文)の該当件数は214件です。
21-30件目
 

 1 2 3 4 5 6 7 8 9 10 11 12  

21 Some Matrix Transformations Into the Cesa`ro Sequence Spaces of Non-absolute Type / MEHMET SENGONUL,FEYZI BASAR -- Faculty of Science, Ibaraki University1999Mathematical Journal of Ibaraki University Vol.31 p.13-20 雑誌掲載論文
22 On Conditions for Denominator Ideals to Diffuse and Conditions for Elements to Be Exclusive in Anti-Integral Extensions / ODA, Susumu,YOSHIDA, Ken-ichi -- Faculty of Science, Ibaraki University1999Mathematical Journal of Ibaraki University Vol.31 p.21-27 雑誌掲載論文
23 On 2-dimensional Noetherian semigroups and a principal ideal theorem / SATO, Kojiro,MATSUDA, Ryuki -- Faculty of Science, Ibaraki University1999Mathematical Journal of Ibaraki University Vol.31 p.29-31 雑誌掲載論文
24 Some theorems concerning anti-integral, super-primitive and ultra-primitive elements / KANEMITSU, Mitsuo,SATO, Junro,YOSHIDA, Ken-ichi -- Faculty of Science, Ibaraki University1999Mathematical Journal of Ibaraki University Vol.31 p.33-36 雑誌掲載論文
25 Note on Krull's conjecture / HABTE GEBRU,MATSUDA, Ryuki -- Faculty of Science, Ibaraki University1999Mathematical Journal of Ibaraki University Vol.31 p.37-42 雑誌掲載論文
26 An example of a positive definite function which is not of positive type on Z2 / FURUTA, Koji,SAKAKIBARA, Nobuhisa -- Faculty of Science, Ibaraki University1999Mathematical Journal of Ibaraki University Vol.31 p.43-46 雑誌掲載論文
27 Note on the number of semistar-operations / MATSUDA, Ryuki -- Faculty of Science, Ibaraki University1999Mathematical Journal of Ibaraki University Vol.31 p.47-53 雑誌掲載論文
28 Note on Larsen-McCarthy's Multiplicative Theory of Ideals / MATSUDA, Ryuki -- Faculty of Science, Ibaraki University2000Mathematical Journal of Ibaraki University Vol.32 p.1-9 雑誌掲載論文
29 On Some Results Deduced From the Equality R[1/α]=R[1/(α-a)] / KANEMITSU, Mitsuo,YOSHIDA, Ken-ichi -- Faculty of Science, Ibaraki University2000Mathematical Journal of Ibaraki University Vol.32 p.11-17 雑誌掲載論文
30 An Inequality for Twice Differentiable Convex Functions and Applications for the Shannon and Re'nyi's Entropies / S. S. DRAGOMIR -- Faculty of Science, Ibaraki University2000Mathematical Journal of Ibaraki University Vol.32 p.19-28 雑誌掲載論文

 1 2 3 4 5 6 7 8 9 10 11 12